# SDR CHQA200900034

- Difficulty date: January 26, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 16,630 hours, 14,108 cycles
- Engine: Ge CF343B1
- Engine time: 16,627 hours, 14,106 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX583389
- Condition: Cracked
- Location: Hyd System
- Part time: 2,196 hours, 1,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM TUL TO IAH RECEIVED A HYD2 LOW QTY INDICATION ON EICAS.  THE MESSAGE CLEARED, BUT THE CAPTAIN CHECKED THE HYDRAULIC PAGE TO ENSURE NORMAL OPERATION.  UPON ENTERING THE PAGE, HYDRAULIC SYSTEM 2 INDICATED 0 PERCENT QUANTITY WITH 2500 PSI.  THE FIRST OFFICER FOLLOWED THE QRH AND THE FLIGHT DIVERTED TO DAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ENGINE DRIVEN HYDRAULIC PUMP CASE LEAKING.  THE PUMP WAS REPLACED AND OPERATIONALLY CHECKED GOOD.  LEAK CHECKS WERE GOOD AS WELL.
